CSN Login
Members Online: 13

Sirod, how are you?

CypressCynthia's picture
CypressCynthia
Posts: 3872
Joined: Oct 2009

Thinking of you tonight and praying that you are feeling better.  Sending prayers and hugs!

SIROD's picture
SIROD
Posts: 2116
Joined: Jun 2010

Hi CC,

Thank you for the concern.  I am just very tired.  I see my primary care doctor for the anemia tomorrow.  I hope there is something that I can use to help bring the RBC and the rest of the blood values up.

I am planning on my treatment tomorrow in the afternoon.  My blood doesn't have much of a chance to recover.  Having Taxol on Wednesday and Methotrexate on Saturday and then back again with Taxol on Wednesday.  Methotrexate always lowered my blood values, I would never go for a blood test until 3 or 4 days after I took the drug.  Otherwise, the values were low and I would get a call to repeat the test from my primary care doctor's office.  

How are you doing?  Ready for Thursday?

Best,

Doris

New Flower
Posts: 3913
Joined: Aug 2009

Doris

please discuss your labs before proceeding with Taxol

you are not suppose to get another Infusion until your CBC are normal and hemoglobin above 9

Hugs

SIROD's picture
SIROD
Posts: 2116
Joined: Jun 2010

I am feeling much better today so I am hoping that the blood has somewhat recovered.  I see the primary care doctor first and hope she has something to offer me.  

I do need to have the treatment tomorrow as I have only had 2 in the 2nd cycle and want to finish the cycle without further interuptions.

Hoping for the best.

Hugs to you, too.

Doris

CypressCynthia's picture
CypressCynthia
Posts: 3872
Joined: Oct 2009

I am so glad that you are feeling better!  I have been worried.  Maybe your counts are improving!

I have been taking it easier and feeling a little better.  Having to fight the insurance company about zofran.  I am allowed 24 per month and have to get a prior authorization from my oncologist to override that.  The liver mets is giving me lots of nausea and the zofran has been a lifeline.  Having to pretty much take it every 8 hrs (every 12 hrs on an exceptional day). 

Speaking of primary docs, I coincidentally made an appointment with mine tomorrow.  I just wanted him to know what is going on so he can help out if I run into problems and my onc is not around.  For example, the zofran can sometimes (especially at higher doses) give me a killer migraine.  About the only thing I can tolerate for a migraine is an old drug (fiorinal).  I would prefer imitrex , maxalt, etc., but the triptans are contraindicated after a heart attack.

Also have an appointment tomorrow at 10:30 AM to get my hair cut really short.  I will probably cry, but I am going to try to be brave.  I feel like such a baby when I cry.  Danny says he is coming with me to provide support--or maybe he doesn't want me driving and blubbering...Lol.

I am praying your treatment goes well and that you continue to heal.  Big hugs!!!

 

camul's picture
camul
Posts: 2003
Joined: Dec 2010

This is the fourh time total losing my hair and this is the first time that it really got me down, but the last month has just been hard and there is no way getting around any of it. I sure hope that this chemo takes care of the mets, I have such high hopes for both you and sirod as you have both responded so well for so long. This is a little selfish but as long as you two are doing well I always feel that something will turn around here. Your longevity continues to give hope.

Hugs and prayers to you both.
Carol

VickiSam's picture
VickiSam
Posts: 8219
Joined: Aug 2009

I am glad you are home resting, and healing.  I hope you find strength, and the peace of mind that all will works itself out.  It sounds like you have many appointments, and decisions ahead of you. -

We are here for you, as you have always been there for all of us!  

My prayers are with you, as well as gentle hugs going your way.

 

Vicki Sam

Josie21
Posts: 337
Joined: Nov 2012

Hi Doris,

I hope you had your treatment yesterday and are doing OK today.  I think about you often and pray you get your strength back.  Please let us know how you are doing.

Hugs,

Ginny

SIROD's picture
SIROD
Posts: 2116
Joined: Jun 2010

Thank you, Ginny and all for your concern.   I did have my treatment as my hematocrit rose just enough to allow it.  My primary care is contacting my oncologist about my RBC.  My iron was low as she ordered that to go along with the blood test they do before giving you treatment.  I am taking a spoon full of molasses.  I once heard that it helps.  

I am still tired but sure am glad to have continued with treatment yesterday.  1 more treatment in this cycle and then a ct scan.

Thanks,

Doris

 

VickiSam's picture
VickiSam
Posts: 8219
Joined: Aug 2009

find that the molasses helps in any way with low iron.   Interesting theory - and subject, as many of us suffer from low iron.

Strength I pray for you - 1 more cycle - and CT scan.  Keeping you in positive thoughts.

 

Vicki Sam

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network